MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Catalog Number M654G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Wound Dehiscence (1154); Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure? date of the index surgical procedure? the diagnosis and indication for the index surgical procedure? on what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed, interrupted or continuous? was there any precipitating stress factor for the sutures untying, breakage or pulling out of the tissue? what were current symptoms following the index surgical procedure? onset date? what was the appearance of the suture during the second procedure on (b)(6) 2019? other relevant patient history/ concomitant medications? if applicable, will product be returned, return date, tracking information? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure in 2019 and sternal wire was used.On an unknown date, post procedure, the suture broke.The patient will be returning to the operating room on (b)(6) 2019.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 1/8/2020.Additional information: d4, h4, h6.Additional h6 patient code: 1154.A manufacturing record evaluation was performed for the finished device batch phb938, m654g55 and no non-conformances were identified.

Brand Name
STLESS STEEL SIL 4X18IN 6 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9473132
Report Number2210968-2019-90933
Device Sequence Number14101533
Product Code GAQ
UDI-Device Identifier10705031000063
UDI-Public10705031000063
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberM654G
Device Lot NumberPHB938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;